# SDR AALA20121113009

- Difficulty date: November 13, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 69,213 hours, 36,197 cycles
- System (JASC): 2420 · AC Generation System
- Part: Controller
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LOSS OF ELECTRICAL POWER DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER TWO CABIN CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
